# SDR DALA2018112006730

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 48,604 hours, 25,330 cycles
- System (JASC): 2330 · Entertainment System
- Part: Media Loader
- Condition: Odor
- Location: Entertain Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: O

## Discrepancy

WHILE CRUISING AT FL360-FLT ATTENDANT REPORTED ODOR IN THE FORWARD GALLEY AREA THAT SMELLED LIKE HOT/BURNING RUBBER OR INSULATION. TURNED OFF GALLEY POWER FLT ATTENDANT REPORTED ODOR DIMINSHED AND WAS GONE SHORTLY AFTER, FOUND BURNT SMELL FROM IFE ONBOARD MEDIA LOADER. R/R ONBOARD MEDIA LOADER WITH HARD DISK DRIVE
